Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Have irregular periods and PCOS. Is it safe to take Clomid after taking Gynaecosid?

Hi, i have pcos , and very irregular periods, im on today cycle date 64, and taken gynaecosid, after ruling out pregnancy..... Once i start my period i am due to start on clomid on cycle day 2. My question is, is it safe to try to concieve and us clomid for fertility after takin gynaecosid, as this as far as i understand will not be a proper period?!? Please advise, thank you.
Asked On : Fri, 22 Mar 2013
Answers:  2 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Mar 2013
Thanks for your query.
IT is safe to take Clomid as prescribed for you..
Once you start your period ( even after gynaecosid ), it is proper to take Clomid if it has been prescribed to you.
Remember that weight loss is a key to controlling PCOS.
ALso, with CLomid, do have follicular monitoring, so that you do not lose the ovulation window with your irregular cycles.
take care.
Answered: Fri, 26 Jul 2013
I find this answer helpful
General & Family Physician Dr. Vidya KR's  Response
Hi, Thanks for using HCM.

You can start taking clomid in your next cycle. from 2nd day of your next cycle
Get follicular study done. try to have intercourse around time of ovulation.
Gynecosid is a estrogen pill. should not be taken during pregnancy.
Hope I answered your question. Consult your doctor for further examination and management.
Feel free to ask me if you have any further queries.
Wish you good health. Take care.

Dr. Vidya
Answered: Fri, 26 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor